Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bresar, Matej

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1850
Abstract pages:404
Full texts:156
References:43
Professor
E-mail: ,
Website: http://www-mat.pfmb.uni-mb.si/clani/matej_bresar.html

http://www.mathnet.ru/eng/person38293
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. M. Bresar, È. V. Kissin, V. S. Shulman, “On Jordan Ideals and Submodules: Algebraic and Analytic Aspects”, Funktsional. Anal. i Prilozhen., 42:3 (2008),  71–75  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:3 (2008), 220–223  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021